Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im starting my third month today and my acnes now almost back at where it was before i started. my ib was horrible though worse acne ive ever had. but my skin is really fragile and thin and takes forever to heal, is there nething to help this process? i only been washing my face with water the last 4-5 weeks so im not dry or nething and i wasnt really ever a oily person so ne advice for this upcoming third month? im on 80 mg a day by the way and im 165 pound male

Share this post


Link to post
Share on other sites
im starting my third month today and my acnes now almost back at where it was before i started. my ib was horrible though worse acne ive ever had. but my skin is really fragile and thin and takes forever to heal, is there nething to help this process? i only been washing my face with water the last 4-5 weeks so im not dry or nething and i wasnt really ever a oily person so ne advice for this upcoming third month? im on 80 mg a day by the way and im 165 pound male

Oh...It seems just like it was for me. I'm afraid I can't say it got better though. Accutane doesn't work. Sad but true.

Share this post


Link to post
Share on other sites

seriously, it will work. it just takes a lot of time, the whole course. i was totally freaking out that it wasnt even really working at month 4, and then somehow i dont even know when it happened when my course was done i was like almost 100% clear. trust me i know how hard it is to be patient, but accutane WILL work - it may not make you completely clear, but it definitely wont make your acne worse!

Share this post


Link to post
Share on other sites

If your acne's really bad on tane, try asking your derm for a topical to help. They'll most likely prescribe one if you're having enough problems to call. :) Sorry, I'm not that far into my course yet, but I'd call the derm to see what they can do to help.

Share this post


Link to post
Share on other sites

he says my skin if flattening out wich is good, its just like i cant scratch my face too hard or it will bleed or i cant pick at dry skin or nething or it will bleed, and my face red marks are alot more noticible , i dunno if theres nething for thta kinda stuff.

Share this post


Link to post
Share on other sites

yup, same problem with me. it looks almost exactly the same as it did before i started. i've only been on for 2 months though so i dunno.

we just gotta ride it out and hope for the best :)

my derm is kind of lame, doesn't recommend or suggest anything. just "here's your prescription, later"

Share this post


Link to post
Share on other sites
im starting my third month today and my acnes now almost back at where it was before i started. my ib was horrible though worse acne ive ever had. but my skin is really fragile and thin and takes forever to heal, is there nething to help this process? i only been washing my face with water the last 4-5 weeks so im not dry or nething and i wasnt really ever a oily person so ne advice for this upcoming third month? im on 80 mg a day by the way and im 165 pound male

Oh...It seems just like it was for me. I'm afraid I can't say it got better though. Accutane doesn't work. Sad but true.

:rolleyes:

Correction: Accutane didn't work for you. It does indeed work.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×